MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR
Model Number 865071
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following communications were performed: a philips remote service engineer (rse) spoke with the customer and the customer informed that the device produced no sound even after the loudspeaker was replaced.The device also only reported a speaker malfunction once, but that message was not repeatable.The rse suggested to the customer to replace the 451261025111, api board as the api [all peripheral interfaces] board incorporated an audio amplifier which controlled the loudspeaker.The cause of the reported problem was due to a defective api board.The reported problem was confirmed.The customer was taking responsibility for servicing the device.The customer had been notified to contact philips for any follow up at which point a new service order would be created, if applicable.
 
Event or Problem Description
The customer reported that there was no audio, even after loudspeaker replacement.The device was not in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
AVALON FM50 FETAL MONITOR
Common Device Name
AVALON FM50 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key19461757
Report Number9610816-2024-00310
Device Sequence Number20814673
Product Code HGM
UDI-Device Identifier00884838000438
UDI-Public00884838000438
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865071
Device Catalogue Number865071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown